Solution of one heat equation with delay

D. Ya Khusainov, Anatoli Ivanov, I. V. Kovarzh

Research output: Contribution to journalArticle

20 Scopus citations


We prove the existence and uniqueness of a solution of a boundary-value problem for a heat equation with delay. For the construction of a solution, we use a special "delayed exponential function."

Original languageEnglish (US)
Pages (from-to)260-282
Number of pages23
JournalNonlinear Oscillations
Issue number2
Publication statusPublished - Nov 1 2009


All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this